I have missed my period last month. I began to take birth control pills as I was having unprotected sex and was too worried. However, after I finished one pack of my pills, I began to feel super bloated and started having bad cramps occasionally. I have taken a pregnancy test and it is negative. What should I do?
.. a hormonal disturbance that is causing you irregular periods. Have you recently quitted or started any hormonal tablets? Do you have an illness or thyroid abnormalities? I suggest you have tablet Norethisterone 10 mg twice daily from day five to day 24 Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.